# SDR CALA2024092602489

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 77,450 hours, 28,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3241
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 27R, INSIDE CHANNEL, STA 500C (+10) TO H (+2.5) IN FWD CARGO COMPT. STR 27R STA 500C TO 500I WAS REPAIRED IAW B737-800 SRM 53-00-03- 2R-1 REPAIR 1.
